# SDR DJFA01302012009

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 8,453 hours, 7,087 cycles
- Engine: Pwa JT15D5
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, CREW REPORTED HEARING A SOUND LIKE A SPARK FOLLOWED BY AN ELECTRICAL BURNING SMELL AND NR1 INVERTER FAILURE INDICATION.  ACFT LANDED SAFELY.   MAINTENANCE FOUND THE NR 1 INVERTER FAILED AND THE "AC SELECT" SWITCH MALFUNCTIONING.  BOTH ITEMS WERE REPLACED.
